Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Mutation, selection, and ancestry in branching models: a variational approach
Baake E, Georgii H-O (2007)
JOURNAL OF MATHEMATICAL BIOLOGY 54(2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="branching processes"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung